MAUDE Adverse Event Report: ARTHREX, INC. AUGMENTED VAULTLOCK, LARGE 15L; PROSTHESIS, SHOULDER, CEMENTED

ARTHREX, INC. AUGMENTED VAULTLOCK, LARGE 15L; PROSTHESIS, SHOULDER, CEMENTED
Model Number AUGMENTED VAULTLOCK, LARGE 15L
Medical Device Problem Code Positioning Failure (1158)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/16/2026
Type of Reportable Event Malfunction

Brand Name
AUGMENTED VAULTLOCK, LARGE 15L
Common Device Name
PROSTHESIS, SHOULDER, CEMENTED
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key25795785
Report Number1220246-2026-03732
Device Sequence Number12225348
Product Code KWS
UDI-Device Identifier00888867350731
UDI-Public(01)00888867350731(11)231001(17)280930(10)M80263
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
PMA/510(K) Number
K210050
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 07/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberAUGMENTED VAULTLOCK, LARGE 15L
Device Catalogue NumberAR-9107-03-15L
Device Lot NumberM80263
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/16/2026
Initial Report FDA Received Date07/13/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/01/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown